# SDR WRLA2009056

- Difficulty date: February 5, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Rt Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND RT MLG RETRACT ACTUATOR SUPPORT FITTING LOWER SIDE CORROSION.  FOUND DURING HEAVY LANDING INSP AS PER MANUFACTURER LETTER.  BOLT HOLES CORRODED.  REMOVED RT MLG ACTUATOR ATTACH FITTING PER AMM 32-33-20-000-301 REV 63 DRAWING ARB7118 SHT 1 REV E.  SENT TO SHOP FOR REPAIR.  C/W EGAT EI W2009A32B-097 ACCOMPLISHED REPAIRS OF FITTING.  INSTALLED RT MLG RETRACT ACTUATOR FITTING PER AMM 32-30-20-400-801.
